# SDR ASAA2017060620970

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,126 hours, 12,233 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44977
- Condition: Failed
- Location: Engine Fuel
- Part time: 9,586 hours, 2,805 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKING THE RUNWAY FOR TAKEOFF, THE MASTER CAUTION CAME ON AND FUEL MAINT FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01-400-801-F00. OPERATION AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
